Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 926971, 10 pages
http://dx.doi.org/10.1155/2013/926971
Research Article

Global Finite-Time Output Feedback Stabilization for a Class of Uncertain Nonholonomic Systems

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 7 August 2013; Accepted 3 November 2013

Academic Editor: Daoyi Xu

Copyright © 2013 Baojian Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.